# SDR ASAA0180156

- Difficulty date: May 3, 2001
- Submitted: July 19, 2001
- Operation: Air carrier
- Aircraft: N947AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53020
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 0105606003
- Condition: Loose
- Location: Cabin
- Stage of operation: CR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 237 - DURING FLIGHT, FLIGHT ATTENDANT ACCIDENTALLY TURNED ON EMERGENCY LIGHTS AND DISCOVERED THAT TRACK LIGHTS IN THE 1ST CLASS CABIN TO BE INOPERATIVE.  RECONNECTED LOOSE TRACK LIGHT MODULE CONNECTOR.  LIGHTS THEN OPERATED PROPERLY.  (M)
